# SDR SWAA2022022427482

- Difficulty date: October 23, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 58,512 hours, 23,001 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS500D FAIRING FORMER JUST ABOVE STR19L IS CRACKED / REMOVED AND REPLACED FRAME (FAIRING FORMER) AT BS 500D STA 19L PER SRM 51-40-02 & DWGS 116A3010; 116A3110
